# SDR DHL2000801144

- Difficulty date: May 22, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 36575041
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/E SEAT TRACK WORN (AFT).  REMOVED WORN TRACK PER SRM 51-3-0.  CLEANED, TREATED AND PRIMED AREA PER SRM 51-1-8B.  INSTALLED NEW SEAT TRACK PER SRM 51-3-0.
